Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm the most covered-up person I know. I flee from the sun like it's a disease. It's four in the afternoon and I have my curtains drawn. I cover up ALL the time. The only fault is that I don't use sunscreen when I go out.

I've noticed that by about Week 2 or 3 of using The Regimen (currently in Week 4) my skin has gotten noticeably darker. I've tried exfoliating, but the my skin keeps shedding constantly that exfoliating seems to be making no difference. What's going on? I have (well, at least I used to) a natural alabaster skin tone and I WANT IT BACK.

Share this post


Link to post
Share on other sites

I would say its got nothing to do with sun exposure, its just a natural reaction most people's skin has to bp. It usually settles down after a couple of months as your face adjusts to the bp.

Don't exfoliate your skin though, you are just adding to irritation which may cause your skin to darken further until it adjusts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×